Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 113

1.

Skeletal changes associated with chronic isotretinoin and etretinate administration.

McGuire J, Lawson JP.

Dermatologica. 1987;175 Suppl 1:169-81.

PMID:
3121403
2.

[Skeletal changes following long-term treatment with retinoids].

Montag M, Reiser M, Hamm H, Traupe H, Vogt HJ.

Radiologe. 1988 Jul;28(7):320-5. Review. German.

PMID:
3045876
3.
4.

Vertebral abnormalities associated with synthetic retinoid use.

Gerber LH, Helfgott RK, Gross EG, Hicks JE, Ellenberg SS, Peck GL.

J Am Acad Dermatol. 1984 May;10(5 Pt 1):817-23.

PMID:
6586753
5.

Retinoids in disorders of keratinization: their use in children.

Ruiz-Maldonado R, Tamayo L.

Dermatologica. 1987;175 Suppl 1:125-32.

PMID:
3480249
6.

Extensive spinal hyperostosis in a patient receiving isotretinoin--progression after 4 years of etretinate therapy.

Archer CB, Elias PM, Lowe NJ, Griffiths WA.

Clin Exp Dermatol. 1989 Jul;14(4):319-21.

PMID:
2591100
7.

Retinoids.

Roenigk HH Jr.

Cutis. 1987 Apr;39(4):301-5.

PMID:
3472776
8.

[Unwanted bone changes in systemic treatment with synthetic retinoids].

Melnik B, Plewig G.

Hautarzt. 1987 Apr;38(4):193-7. German.

PMID:
3474220
9.

Differential hepatotoxicity of two oral retinoids (etretinate and isotretinoin) in a patient with palmoplantar psoriasis.

Vahlquist A, Lööf L, Nordlinder H, Rollman O, Vahlquist C.

Acta Derm Venereol. 1985;65(4):359-62.

PMID:
2413699
10.

Extraspinal tendon and ligament calcification associated with long-term therapy with etretinate.

DiGiovanna JJ, Helfgott RK, Gerber LH, Peck GL.

N Engl J Med. 1986 Nov 6;315(19):1177-82.

PMID:
3463863
11.

Topical tretinoin in actinic keratosis and basal cell carcinoma.

Peck GL.

J Am Acad Dermatol. 1986 Oct;15(4 Pt 2):829-35.

PMID:
3534022
12.

Lack of significant skeletal changes after long-term, low-dose retinoid therapy: case report and review of the literature.

Halverstam CP, Zeichner J, Lebwohl M.

J Cutan Med Surg. 2006 Nov-Dec;10(6):291-9. Review.

PMID:
17241599
13.
14.

Cortical hyperostosis and enthesopathy due to long-term etretinate administration.

Guit GL, Obermann WR, van der Schroeff JG, Sillevis-Smitt HJ.

Diagn Imaging Clin Med. 1986;55(4-5):214-8.

PMID:
3095013
15.

[Vertebral hyperostosis induced by etretinate].

Hans P, Pompougnac E, Barucq JP, Barucq P, Beylot C.

Rev Rhum Mal Osteoartic. 1988 Dec;55(12):1027-9. French. No abstract available.

PMID:
3238301
16.

Oral synthetic retinoid treatment in children.

DiGiovanna JJ, Peck GL.

Pediatr Dermatol. 1983 Jul;1(1):77-88. Review.

PMID:
6238291
17.

Synthetic retinoids in dermatology.

Heller EH, Shiffman NJ.

Can Med Assoc J. 1985 May 15;132(10):1129-36. Review.

18.

[Retinoids in dermatology].

Quevrin F, Achten G.

Rev Med Brux. 1986 Feb;7(2):85-91. Review. French. No abstract available.

PMID:
3515480
19.

Retinoid-induced ossification of the posterior longitudinal ligament.

Pennes DR, Martel W, Ellis CN.

Skeletal Radiol. 1985;14(3):191-3.

20.

Oral retinoids in mycosis fungoides and Sézary syndrome: a comparison of isotretinoin and etretinate. A study from the Scandinavian Mycosis Fungoides Group.

Molin L, Thomsen K, Volden G, Aronsson A, Hammar H, Hellbe L, Wantzin GL, Roupe G.

Acta Derm Venereol. 1987;67(3):232-6.

PMID:
2442936

Supplemental Content

Support Center